# SDR IPXA2017071719364

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 96,848 hours, 16,684 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD ELEVATOR TE WEDGE DAMAGED AT INBD CORNER.  REPAIRED IAW EO B747-5520-64800-A.
